After my annual exam, the OB/GYN changed my pill prescription from Desogen-28 to Mirecette (sp?) because of the headaches I get two- to three-days preceeding my period. He said Desogen is known to cause or at least have a great affect on the frequency and severity of migranes.
Never having been diagnosed as having migranes, I’m wondering if others on Desogen or Mirecette have experienced the same tremendous, pounding, eye-ball exploding headaches I get.
Yes, my wife cannot take any form of oral contraceptives due to the occurrence of migraines while taking such contraceptives. While she was trying different brands/formulas, you could set a watch to the onset of her headaches. Third Tuesday of the month at 4:30 PM… exactly. Anyway, every oral contraceptive she tried had this effect on her, and we now use the IUD, which has about the same protection rate as the pill. She said that it was uncomfortable for about 10 minutes, and hasn’t felt it since.
For years on several different brands of pill I had a host of symptons, incluing migraines, frequent bacterial & yeast infections, nightmares, etc. I finally said screw this and went off them for a year. Lo and behold, it all went away, along with my tendency to pick up colds & flu. I decided after that year that nothing was going to set me back on those suckers. I used alternate methods of birth control until my husband got fixed. Pills were very bad ju-ju, for me at least.